# SDR 04FDEA03068

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FLOORBEAM STA 700 TOP CHORD LWR SURFACE LBL 64.  REJECTED DUE TO DAMAGE STILL EXISTS.  REPAIRED PER SRM 53-10-8
